# SDR CA960212002

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Oil In Air Dist
- Location: Apu Bleed
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO SMOKE IN CABIN AND FLIGHT DECK. CAUSE FOUND TO BE COMING FROM AIR CONDITIONING UNIT WHEN APU BLEED AIR USED. APU REPLACED.
